Anish Ghosh
Title
Cited by
Cited by
Year
Metric Diophantine approximation over a local field of positive characteristic
A Ghosh
Journal of Number Theory 124 (2), 454-469, 2007
342007
A Khintchine-type theorem for hyperplanes
A Ghosh
Journal of the London Mathematical Society 72 (2), 293-304, 2005
322005
Diophantine approximation and automorphic spectrum
A Ghosh, A Gorodnik, A Nevo
International Mathematics Research Notices 2013 (21), 5002-5058, 2013
302013
Ultrametric logarithm laws, II
JS Athreya, A Ghosh, A Prasad
Monatshefte für Mathematik 167 (3-4), 333-356, 2012
242012
A quantitative Oppenheim theorem for generic ternary quadratic forms
A Ghosh, D Kelmer
arXiv preprint arXiv:1606.02388, 2016
182016
Best possible rates of distribution of dense lattice orbits in homogeneous spaces
A Ghosh, A Gorodnik, A Nevo
Journal für die reine und angewandte Mathematik 2018 (745), 155-188, 2018
162018
Diophantine approximation exponents on homogeneous varieties
A Ghosh, A Gorodnik, A Nevo
Recent trends in ergodic theory and dynamical systems 631, 181-200, 2015
162015
Metric Diophantine approximation on homogeneous varieties
A Ghosh, A Gorodnik, A Nevo
Compositio Mathematica 150 (8), 1435-1456, 2014
162014
Shrinking targets for semisimple groups
A Ghosh, D Kelmer
Bulletin of the London Mathematical Society 49 (2), 235-245, 2017
152017
A Khintchine–Groshev theorem for affine hyperplanes
A Ghosh
International Journal of Number Theory 7 (04), 1045-1064, 2011
152011
Diophantine approximation in Kleinian groups: singular, extremal, and bad limit points
V Beresnevich, A Ghosh, D Simmons, S Velani
Journal of the London Mathematical Society 98 (2), 306-328, 2018
142018
Badly approximable vectors, curves and number fields
M Einsiedler, A Ghosh, B Lytle
Ergodic Theory and Dynamical Systems 36 (6), 1851-1864, 2016
142016
Diophantine exponents and the Khintchine Groshev theorem
A Ghosh
Monatshefte für Mathematik 163 (3), 281-299, 2011
122011
Diophantine approximation on affine hyperplanes
A Ghosh
Acta Arithmetica 144 (2), 167-182, 2010
122010
Optimal density for values of generic polynomial maps
A Ghosh, A Gorodnik, A Nevo
American Journal of Mathematics 142 (6), 1945-1979, 2020
112020
Quantitative Diophantine approximation on affine subspaces
A Ganguly, A Ghosh
Mathematische Zeitschrift 292 (3), 923-935, 2019
102019
Diophantine transference inequalities: weighted, inhomogeneous, and intermediate exponents
S Chow, A Ghosh, L Guan, A Marnat, D Simmons
arXiv preprint arXiv:1808.07184, 2018
102018
Dirichlet's theorem in function fields
A Ganguly, A Ghosh
Canadian Journal of Mathematics 69 (3), 532-547, 2017
102017
Rigidity of measures invariant under semisimple groups in positive characteristic
M Einsiedler, A Ghosh
Proceedings of the London Mathematical Society 100 (1), 249-268, 2010
102010
Bounded orbits of diagonalizable flows on finite volume quotients of products of SL2 (R)
J An, A Ghosh, L Guan, T Ly
Advances in Mathematics 354, 106743, 2019
92019
The system can't perform the operation now. Try again later.
Articles 1–20